Heavy bleeding after giving birth

Patient

Q: Im 40 had baby 11was ago normal delivery home same day. Went on depo 3wks ago no problem for first two wks. Have bled for last ten days its heavy for me with clots. Pads need changing every 3 2 4 hrs. Have mild period pain temperature of 37.7. What's going on have asked this question b4 but can't view your answer getting anxious now having panic attacks over it

Symptoms:  Bleeding bleed when urinate pass clots
Doctor

A:   Thank you for your query.
Having heavy to severe persistent bleeding with clots is a side effect of the drug Provera. It is advisable that you seek the help of your health care provider immediately without delay.
Hope that answers your query.
Have a good day.

Related Q&A

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

Q: Hi. I am currently taking ortho tri cyclen birth control. I am worried because I've have been have nipple discharge, ...

Q: Shortly after giving birth, I have noticed a small dark purplish small bump on my labia.

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews